# SDR CALA9800669

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72830
- Make and model: Doug DC-9-82
- Aircraft serial: 49490
- System (JASC): 5240 · Service Doors
- Part: Door Beam
- Condition: Cracked
- Location: Service  Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.4 CRACK IN FORWARD END OF NR 4 FORWARD SERVICE DOOR BEAM.  THE BEAM WAS REMOVED AND A NEW ONE WAS INSTALLED IAW SRM 51-30-2.
